# SDR BB08064

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone  400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BFM - FLT 9244  BFM TO PHL - RECEIVED "RT FUEL FILTER" EICAS MESSAGE ON TAKEOFF.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE FUEL FILTER.  OPERATIONALLY AND LEAK CHECKS OK.
